# SDR DALA201707105403

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rack
- Condition: Cracked
- Location: E3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E3-3 RACK HAS CRACK ON FWD RT MOUNT BOLT AREA. REPAIRED THE RACK IAW SRM.
